# SDR CA140930006

- Difficulty date: September 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,016 hours
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 200 HOUR INSPECTION OF THE AIRCRAFT, MAINTENANCE CREW FOUND A SMALL METAL TUBE LAYING INSIDE THE INDUCTION AIR BOX. FURTHER INVESTIGATION DETERMINED THE TUBE TO BE THE BRASS INJECTOR FOR THE ACCELERATOR PUMP SYSTEM. THE TUBE IS NORMALLY POSITIONED AT THE INLET SIDE OF THE VENTURE AND IS PRESSED INTO THE CARBURETOR HOUSING AND HELD IN PLACE BY WHAT APPEARS TO BE FRICTION. A NEW CARBURETOR WAS INSTALLED ON THE AIRCRAFT.
